Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Returns to Scale and Economies of Scale: Further Observations

Gregory M. Gelles and Douglas W. Mitchell
The Journal of Economic Education
Vol. 27, No. 3 (Summer, 1996), pp. 259-261
Published by: Taylor & Francis, Ltd.
DOI: 10.2307/1183297
Stable URL: http://www.jstor.org/stable/1183297
Page Count: 3
  • Download ($45.00)
  • Cite this Item
Returns to Scale and Economies of Scale: Further Observations
Preview not available

Abstract

Despite discussions about the relationship between returns to scale and economies of scale under assumptions of constant and nonconstant input prices, mistakes continue to be made in textbooks on these issues. This article demonstrates the pointwise relation between returns to scale and economies of scale, with an adaption to a calculus-based intermediate microeconomics class.

Page Thumbnails

  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261